# SDR ASAA2015101113459

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 35,946 hours, 10,637 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Feeder Cable
- Part number: 205319E039LL4TL
- Condition: Failed
- Location: R2 Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI,   RECEIVED A MASTER CAUTION LIGHT AND A RT SIDE WINDOW OVERHEAT LIGHT.   TURNED SWITCH OFF FOR 2 MINUTES, THEN BACK ON AND THE OVERHEAT LIGHT AGAIN ILLUMINATED.  ACFT GROUNDED.   SHOOK WINDOW CONNECTOR AND DUPLICATED DESCREPANCY.  R & R RT SIDE WINDOW COIL CABLE AND WINDOW HEAT  OPS CHECKED GOOD IAW MM 30-41-00.
